MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM915025
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a health care professional, during a coil embolization, a galaxy g3 mini 1.5mm x 2.5cm coil (glm915025, 30852755) did not disconnect.The user changed the detachment control box (dcb) and the connecting cable, but it is the same.The power is not disconnected.The coil was exchanged for another non j&j product.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacture ref# (b)(4).Updated sections on this medwatch: b4, b3, b5, g3, g6, h2 and h11.Section b5: additional event information was received on 12-may-2025 indicating that the procedure date is available, however, it was not provided.The pre-deployment electrical testing was performed.The failure occurred during pre-deployment electrical check.The coil did not detach.When the coil was removed from the patient, it was still attached to the coil delivery system.No additional intervention was needed.The coil did not stretch or became damaged when removed from the patient.The procedure was delayed for ¿about 10 minutes¿, the delay was not clinically significant.Additional event information received indicated that the event date was (b)(6) 2025.An enpower dcb 2 (b)(6) with a connecting cable ((b)(6), 30678781).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by a health care professional, during a coil embolization, a galaxy g3 mini 1.5mm x 2.5cm coil (glm915025, 30852755) did not disconnect.The user changed the detachment control box (dcb) and the connecting cable, but it is the same.The power is not disconnected.The coil was exchanged for another non j&j product.There was no patient injury reported.Additional event information was received on (b)(6) 2025 indicating that the procedure date is available, however, it was not provided.The pre-deployment electrical testing was performed.The failure occurred during pre-deployment electrical check.The coil did not detach.When the coil was removed from the patient, it was still attached to the coil delivery system.No additional intervention was needed.The coil did not stretch or became damaged when removed from the patient.The procedure was delayed for ¿about 10 minutes, the delay was not clinically significant.Additional event information received on (b)(6) 2025 indicated that the event date was (b)(6) 2025.An enpower dcb 2 (dcb20000500, 30678781) with a connecting cable (dcb000157-00:30890914).The device was returned to j&j medtech for further evaluation.A non-sterile galaxy g3 mini 1.5mm x 2.5cm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and no appearance of damage was observed.The embolic coil was still inside the introducer.The device was inspected under microscopic magnification, and the embolic coil was found still attached to the resistance heating (rh).The distal outer sheath had not been softened, indicating that the detachment process was not initiated.Some residues of dried blood were found in the coil.The electrical resistance of the galaxy g3 device was measured with a multimeter, which is within the specification range between.Also, the device was connected to a lab sample detachment control box (dcb), and to a lab sample enpower control cable, and the power was turned on.The system ready light was illuminating.Then, the detach button was pressed, and a beep sound was heard.The coil was successfully detached from the unit.The issue documented that the coil failed to detach could not be confirmed since the device met the electrical specification range.Additionally, no product defect was identified; there may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the lab setting.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.According to the risk documentation, failure to detach is a potential issue that can occur during the coil detachment due to a detachment cycle not being initiated as a result of the dpu wire detachment zone/extended coil being positioned beyond the microcatheter tip, which can result in reported failure.A manufacturing record evaluation was performed for the finished device 30852755 number, and no non-conformances related to the malfunction were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendation: ¿ verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21942723
Report Number3008114965-2025-00403
Device Sequence Number8358704
Product Code KRD
UDI-Device Identifier10886704080121
UDI-Public(01)10886704080121(17)250630(10)30852755
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberGLM915025
Device Lot Number30852755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/13/2025
05/27/2025
07/14/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/23/2025
06/11/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER DCB 2.; UNK CONNECTING CABLE.
Patient SexUnknown